MathSciNet Relay Station
MathSciNet bibliographic data
MR156476 65.68
Batten, George W., Jr. Second-order correct boundary conditions for the numerical solution of the mixed boundary problem for parabolic equations. Math. Comp. 17 1963 405–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement